| Model Number |
1804300-28 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that during advancement of the 3.00x28mm xience skypoint stent delivery system (sds) through a non-abbott guide catheter, the sds got stuck.The guide catheter and stent were removed as one unit.It was believed that the issue was with the guide catheter.A new xience skypoint des was used to complete the procedure.There were no reported adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.